Authors: Anđelić, Milica
Ashraf, Firouzeh
da Fonseca, Carlos
Simić, Slobodan 
Title: Vertex types in some lexicographic products of graphs
Journal: Linear and Multilinear Algebra
Volume: 67
Issue: 11
First page: 2282
Last page: 2296
Issue Date: 2-Nov-2019
Rank: M21
ISSN: 0308-1087
DOI: 10.1080/03081087.2018.1490689
Let M = [mij] be a symmetric matrix, or equivalently, a weighted graph (Formula presented.) whose edge ij has the weight (Formula presented.). The eigenvalues of mij are the eigenvalues of M. We denote by (Formula presented.) the principal submatrix of M obtained by deleting from M both the ith row and the ith column. If μ is an eigenvalue of M, and thus of (Formula presented.), of multiplicity (Formula presented.), then vertex i of k ≥ 1 is a downer, or a neutral, or a Parter vertex, depending whether the multiplicity of μ in (Formula presented.) or, equivalently, in (Formula presented.), is k−1, k, or k+1, respectively. In this paper, for a fixed μ, we consider vertex types according to the above classification in graphs which are generalized lexicographic products of an arbitrary graph over cliques and co-cliques, or connected regular graphs. In addition, we add some comments on constructions of large families of cospectral and integral graphs.
Keywords: Adjacency matrix | cospectral graphs | downer vertex | generalized lexicographic product | integral graph | neutral vertex | Parter vertex
Publisher: Taylor & Francis

Show full item record


checked on Jun 20, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.